# SDR FDEA201205081764

- Difficulty date: May 8, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,160 hours, 29,876 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON A TEST FLIGHT, AFT ENTRY DOOR LIGHT ON S/O PANEL COMES ON AFTER A NORMAL LANDING.  ADJUSTED AFT ENTRY DOOR SWITCH TO ACTUATE AT APPROX 5 DEG OF HANDLE TRAVEL AND PERFORMED SATISFACTORY.  OPS CHECKED IAW AMM 52-70-001-5.
